# SDR SWAA115883

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,443 hours, 65,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EEPLS PER MM.
